# SDR ASOA200900635

- Difficulty date: May 28, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM FOLDING STEP IS CRACKED IN SEVERAL PLACES.  REMOVED DAMAGED STEP IAW AMM 52-11-04-000-802 AND INSTALLED A SERVICEABLE STEP IAW AMM 52-11-04-400-802.  CONNECTED ROD ASSY TO BOTTOM FOLDING STEP IAW AMM 52-11-04-400-802.  PERFORMED OPS CHECK OF BOTTOM FOLDING STEP IAW AMM 52-11-04-710-803.  OPS CHECK GOOD.
